International Journal of Mathematics Research (IJMR)

 

Volume 6, Number 1 (2014)

 

 

CONTENTS

 

An Extension of Bilateral Generating Functions of the Biorthogonal Polynomials Suggestedby Laguerre Polynomials

pp. 1-5

Authors: K.P. Samanta and A.K. Chongdar

 

Conformal Randers Change of a Finsler Space with (α, β) Metric of Douglas Type

pp. 7-14

Author: D. Thakur

 

Approximation of Conjugate Function Belonging to Lip(ξ (t), r) Class by (C,1) (E,1) Means
pp. 15-26
Author: Hare Krishna Nigam

 

On Statistical Limit Points
pp. 27-30
Authors: Sumita Gulati and Mini

 

Numerical Evaluation of Differintegrals of Arbitrary Orders
pp. 31-35
Authors: M. Acharya, B. P. Acharya and S. B. Sahoo

 

N (K) Contact Metric Manifold Admitting Semi-Symmetric Metric Connection

pp. 37-43

Authors: V. S. Prasad, C. R. Premalatha and H. G. Nagaraja

 

Proving Random Fixed Point Theorem for Two Random Operators Using Random Mann Iteration Scheme

pp. 45-48

Authors: S. S. Pagey and Sandhya Shukla

 

Oscillatory Behavior of Fractional Difference Equations

pp. 49-56

Authors: M.Reni Sagayaraj, A.George Maria Selvam and M.Paul Loganathan

 

Majority Independence Number of a Graph
pp. 65-74
Authors: J. Joseline Manora and B. John

A Review on Indian Decimal Place Value System-Greatest Indian Contribution to the Development of Mathematics
pp. 75-80
Authors: Ashu Vij

A Study on the Properties of Rational Triangles
pp. 81-92
Authors: M. Q. Alam, M .R. Hassan and M. A. Hassan

 

Generalisation on the Zeros of a Family of Complex Polynomials
pp. 93-97
Authors: Ajeet singh, Neha and S.K.Sahu

Effect of Delay in Immune-Tumor Model under Drug Administration
pp. 99-107
Authors: Anuradha Devi and Aditya Ghosh

Best Approximation and Fixed Points for Nonconvex Sets
pp. 109-114
Authors: Meenu Sharma and T. D. Narang

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact